# SDR QMLA2023090620070

- Difficulty date: September 2, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N908AC
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 6,965 hours, 32,343 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Part number: 2097HGI
- Condition: Sparks
- Location: Cabin
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEDICAL INTERIOR OUTLET SPARKED AND TRIPPED THE INTERNAL GFI. REMOVED AND REPLACED UNSERVICEABLE OUTLET.
